# SDR AALA20141210005

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 61,357 hours, 7,332 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Battery
- Part number: BFS24
- Condition: Discharged
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MSG, 28-14003 FUEL SOV BATTERY VOLTAGE IS LOW, IN VIEW.  R & R FUEL SOV BATTERY REPLACED, TEST CARRIED OUT NORMAL IAW AMM 28-22-14 & 28-22-00.  SYS CHECKED NORMAL.
